# SDR HNAA0300080

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 11,417 hours, 12,497 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 83231014003
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AFT GEAR DOOR DID NOT CLOSE AFTER GEAR RETRACTION.
